Table of Content

Open Access iconOpen Access

ARTICLE

Green Functions for a Continuously Non-homogeneous Saturated Media

Sarang Seyrafian1, Behrouz Gatmiri2, Asadollah Noorzad3

Department of Civil Engineering, University of Tehran, Tehran, Iran, sseyraf@ut.ac.ir
Department of Civil Engineering, University of Tehran, Tehran, Iran and Ecole Nationale des ponts et Chaussees, Paris, France, gatmiri@cermes.enpc.fr
Department of Civil Engineering, University of Tehran, Tehran, Iran, noorzad@ut.ac.ir

Computer Modeling in Engineering & Sciences 2006, 15(2), 115-126. https://doi.org/10.3970/cmes.2006.015.115

Abstract

An analytical solution is presented for the response of a non-homogeneous saturated poroelastic half-space under the action of a time-harmonic vertical point load on its surface. The shear modulus is assumed to increase continuously with depth and also the media is considered to obey Biot's poroelastic theory. The system of governing partial differential equations, based on the mentioned assumptions, is converted to ordinary differential equations' system by means of Hankel integral transforms. Then the system of equations is solved by use of generalized power series(Frobenius method) and the expressions for displacements in the interior of the media or in the other words, the Green functions for the media are derived by avoiding to introduction of any potential functions. Selected numerical results are presented to demonstrate the effect of depth non-homogeneity on dynamic response of the media.

Keywords


Cite This Article

APA Style
Seyrafian, S., Gatmiri, B., Noorzad, A. (2006). Green functions for a continuously non-homogeneous saturated media. Computer Modeling in Engineering & Sciences, 15(2), 115-126. https://doi.org/10.3970/cmes.2006.015.115
Vancouver Style
Seyrafian S, Gatmiri B, Noorzad A. Green functions for a continuously non-homogeneous saturated media. Comput Model Eng Sci. 2006;15(2):115-126 https://doi.org/10.3970/cmes.2006.015.115
IEEE Style
S. Seyrafian, B. Gatmiri, and A. Noorzad "Green Functions for a Continuously Non-homogeneous Saturated Media," Comput. Model. Eng. Sci., vol. 15, no. 2, pp. 115-126. 2006. https://doi.org/10.3970/cmes.2006.015.115



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1122

    View

  • 856

    Download

  • 0

    Like

Related articles

Share Link